MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; KNEE ARTHROSCOPY PACK

MEDLINE INDUSTRIES, LP; KNEE ARTHROSCOPY PACK
Catalog Number DYNJ82472
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 11/02/2023
Type of Reportable Event Serious Injury
Event or Problem Description
According to the facility "the #11 surgical blade that was used broke apart during incision".
 
Additional Manufacturer Narrative
According to the facility "the #11 surgical blade that was used broke apart during incision".Per the facility "when attempting to retrieve the broke piece, the remnants broke again and were successfully removed from the patient".No additional information is available.The sample was requested for evaluation.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Common Device Name
KNEE ARTHROSCOPY PACK
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
justin herrmann
three lakes drive
northfield, IL 60093
MDR Report Key18210848
Report Number1423395-2023-00075
Device Sequence Number7346043
Product Code OII
UDI-Device Identifier10195327197315
UDI-Public10195327197315
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberDYNJ82472
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/08/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/02/2023
Initial Report FDA Received Date11/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown